Journal of Applied Mathematics and Decision Sciences
Volume 6 (2002), Issue 2, Pages 129-141
Analytical bootstrap methods for censored data
Division of Biostatistics, P.O. Box 100212, University of Florida, Gainesville 32610, FL, USA
Copyright © 2002 Alan D. Hutson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Analytic bootstrap estimators for the moments of survival quantities are
derived. By using these expressions recommendations can be made as to the appropriateness
of bootstrap estimation under censored data conditions.